# SDR RRXA000805

- Difficulty date: February 25, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND SEVERAL MISDRILLED HOLES IN THE UPPER CARGO COMPT FLOORBEAM INTERCOSTALS AT STA 1220 TO 1240, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  MISDRILLED HOLES WITHIN ALLOWABLE LIMITS IAW EO NR 99-236 WITH APPROVED 8110-3 DATED 2-24-00.
